# SDR IPXA2025082930234

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,173 hours, 17,442 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Faulted
- Location: Fcc 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

ATB,  WHEN TURNING ON AUTOPILOT 1, THE YOKE STARTED OSCILLATING BACK AND FORTH. AUTOPILOT 2 DID NOT ENGAGE RESULTED IN AIR TURN BACK. REPLACED #1 FCC PER AMM 22-18-34-401. OPS CK GOOD
